MathSciNet Relay Station
MathSciNet bibliographic data
MR973176 35Q20 (76R99 92A40)
Fife, P. C.; Palusinski, O. A.; Su, Y. Electrophoretic traveling waves. Trans. Amer. Math. Soc. 310 (1988), no. 2, 759–780.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement